# SDR SWAA2024071100096

- Difficulty date: June 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 56,031 hours, 28,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H BS663 UPPER ATTACH ANGLE IS CRACKED ON VAPOR BARRIER LBL8 WL167.68<[01] CORRECTION ON STEPS 8 AND 10 (ITEMS 3;4) REFERENCE SHOULD BE SRM 57-10-10-2R-5 REPAIR 5 INSTEAD OF SRM 51-10-10-2R-5 REPAIR 5.;[02] CRACK ON L/H BS 663 UPPER ATTACH ANGLE LBL8 WL167.68; FOUND TO BE OUT OF LIMITS. REMOVED DAMAGED SECTION OF UPPER ATTACH ANGLE; FABRICATED AND INSTALLED REPAIR PARTS PER SRM 57-10-10-1A-2; SRM 51-40-02-0G-0 AND SRM; 57-10-10-2R-5 REP 5.;[03] VERIFIED RII ITEMS COMPLETE
